Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("11R23")

Results 1 to 8 of 8

  • Page / 1
Export

Selection :

  • and

P-adic weight pairings on pro-JacobiansDELBOURGO, Daniel.Comptes rendus. Mathématique. 2008, Vol 346, Num 15-16, pp 819-824, issn 1631-073X, 6 p.Article

Plongements ℓ-adiques et ℓ-nombres de WeilJAULENT, Jean-Francois.Journal de théorie des nombres de Bordeaux. 2008, Vol 20, Num 2, pp 335-351, issn 1246-7405, 17 p.Article

The integral logarithm in Iwasawa theory: an exerciseRITTER, Jürgen; WEISS, Alfred.Journal de théorie des nombres de Bordeaux. 2010, Vol 22, Num 1, pp 197-207, issn 1246-7405, 11 p.Article

HIDA FAMILIES, p-ADIC HEIGHTS, AND DERIVATIVESARNOLD, Trevor.Annales de l'Institut Fourier. 2010, Vol 60, Num 6, pp 2275-2299, issn 0373-0956, 25 p.Article

SUR LA DUALITÉ ET LA DESCENTE D'IWASAWAVAUCLAIR, David.Annales de l'Institut Fourier. 2009, Vol 59, Num 2, pp 691-767, issn 0373-0956, 77 p.Article

Bounds for multiplicities of unitary representations of cohomological type in spaces of cusp formsCALEGARI, Frank; EMERTON, Matthew.Annals of mathematics. 2009, Vol 170, Num 3, pp 1437-1446, issn 0003-486X, 10 p.Article

Iwasawa theory for k(1)-local spectraHAHN, Rebekah; MITCHELL, Stephen.Transactions of the American Mathematical Society. 2007, Vol 359, Num 11, pp 5207-5238, issn 0002-9947, 32 p.Article

On the maximal unramified pro-2-extension over the cyclotomic ℤ2-extension of an imaginary quadratic fieldMIZUSAWA, Yasushi.Journal de théorie des nombres de Bordeaux. 2010, Vol 22, Num 1, pp 115-138, issn 1246-7405, 24 p.Article

  • Page / 1